April  2019, 15(2): 481-505. doi: 10.3934/jimo.2018053

Asymptotics for a bidimensional risk model with two geometric Lévy price processes

1. 

Department of Statistics, Nanjing Audit University, Nanjing 211815, China

2. 

School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China

3. 

Department of Mathematical Sciences, Xi'an Jiaotong-Liverpool University, Suzhou 215123, China

4. 

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

* Corresponding author: Zhimin Zhang

Received  August 2017 Revised  November 2017 Published  April 2018

Consider a bidimensional risk model with two geometric Lévy price processes and dependent heavy-tailed claims, in which we allow arbitrary dependence structures between the two claim-number processes generated by two kinds of businesses, and between the two geometric Lévy price processes. Under the assumption that the claims have consistently varying tails, the asymptotics for the infinite-time and finite-time ruin probabilities are derived.

Citation: Yang Yang, Kaiyong Wang, Jiajun Liu, Zhimin Zhang. Asymptotics for a bidimensional risk model with two geometric Lévy price processes. Journal of Industrial & Management Optimization, 2019, 15 (2) : 481-505. doi: 10.3934/jimo.2018053
References:
[1]

N. H. Bingham, C. M. Goldie and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987. Google Scholar

[2]

H. W. BlockT. H. Savits and M. Shaked, Some concepts of negative dependence, Ann. Probab., 10 (1982), 765-772.  doi: 10.1214/aop/1176993784.  Google Scholar

[3]

Y. Chen and K. W. Ng, The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims, Insurance Math. Econom., 40 (2007), 415-423.  doi: 10.1016/j.insmatheco.2006.06.004.  Google Scholar

[4]

Y. ChenL. Wang and Y. Wang, Uniform asymptotics for the finite-time ruin probabilities of two kinds of nonstandard bidimensional risk models, J. Math. Anal. Appl., 401 (2013), 114-129.  doi: 10.1016/j.jmaa.2012.11.046.  Google Scholar

[5]

Y. ChenK. C. Yuen and K. W. Ng, Asymptotics for ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims, Appl. Stochastic Models Bus. Ind., 27 (2011), 290-300.  doi: 10.1002/asmb.834.  Google Scholar

[6]

R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman & Hall/CRC, Boca Raton, FL, 2004.  Google Scholar

[7]

H. HultF. LindskogT. Mikosch and G. Samorodnitsky, Functional large deviations for multivariate regularly varying random walks, Ann. Appl. Probab., 15 (2005), 2651-2680.  doi: 10.1214/105051605000000502.  Google Scholar

[8]

T. JiangY. WangY. Chen and H. Xu, Uniform asymptotic estimate for finite-time ruin probabilities of a time-dependent bidimensional renewal model, Insurance Math. Econom., 64 (2015), 45-53.  doi: 10.1016/j.insmatheco.2015.04.006.  Google Scholar

[9]

K. Joag-Dev and F. Proschan, Negative association of random variables with application, Ann. Statist., 11 (1983), 286-295.  doi: 10.1214/aos/1176346079.  Google Scholar

[10]

V. Kalashnikov and R. Norberg, Power tailed ruin probabilities in the presence of risky investments, Stochastic Process. Appl, 98 (2002), 211-228.  doi: 10.1016/S0304-4149(01)00148-X.  Google Scholar

[11]

E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist., 37 (1966), 1137-1153.  doi: 10.1214/aoms/1177699260.  Google Scholar

[12]

J. Li, Asymptotics in a time-dependent renewal risk model with stochastic return, J. Math. Anal. Appl., 387 (2012), 1009-1023.  doi: 10.1016/j.jmaa.2011.10.012.  Google Scholar

[13]

J. LiZ. Liu and Q. Tang, On the ruin probabilities of a bidimensional perturbed risk model, Insurance Math. Econom., 41 (2007), 185-195.  doi: 10.1016/j.insmatheco.2006.10.012.  Google Scholar

[14]

J. Li and H. Yang, Asymptotic ruin probabilities for a bidimensional renewal risk model with constant interest rate and dependent claims, J. Math. Anal. Appl., 426 (2015), 247-266.  doi: 10.1016/j.jmaa.2015.01.047.  Google Scholar

[15]

X. LiuQ. Gao and Y. Wang, A note on a dependent risk model with constant interest rate, Statist. Probab. Lett., 82 (2012), 707-712.  doi: 10.1016/j.spl.2011.12.016.  Google Scholar

[16]

K. Maulik and S. Resnick, Characterizations and examples of hidden regular variation, Extremes, 7 (2004), 31-67.  doi: 10.1007/s10687-004-4728-4.  Google Scholar

[17]

J. Paulsen, Risk theory in a stochastic economic environmen, Stochastic Process. Appl., 46 (1993), 327-361.  doi: 10.1016/0304-4149(93)90010-2.  Google Scholar

[18]

J. Paulsen, On Cramér-like asymptotics for risk processes with stochastic return on investments, Ann. Appl. Probab., 12 (2002), 1247-1260.  doi: 10.1214/aoap/1037125862.  Google Scholar

[19]

J. Paulsen and H. K. Gjessing, Ruin theory with stochastic return on investments, Adv. Appl. Probab., 29 (1997), 965-985.  doi: 10.2307/1427849.  Google Scholar

[20]

Q. TangG. Wang and K. C. Yuen, Uniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk model, Insurance Math. Econom., 46 (2010), 362-370.  doi: 10.1016/j.insmatheco.2009.12.002.  Google Scholar

[21]

G. Wang and R. Wu, Distributions for the risk process with a stochastic return on investments, Stochastic Process. Appl., 95 (2001), 329-341.  doi: 10.1016/S0304-4149(01)00102-8.  Google Scholar

[22]

H. Yang and J. Li, Asymptotic finite-time ruin probability for a bidimensional renewal risk model with constant interest force and dependent subexponential claims, Insurance Math. Econom., 58 (2014), 185-192.  doi: 10.1016/j.insmatheco.2014.07.007.  Google Scholar

[23]

H. Yang and J. Li, Asymptotic ruin probabilities for a bidimensional renewal risk model, Stochastics, 89 (2017), 687-708.  doi: 10.1080/17442508.2016.1276909.  Google Scholar

[24]

Y. YangK. Wang and D. G. Konstantinides, Uniform asymptotics for discounted aggregate claims in dependent risk models, J. Appl. Probab., 51 (2014), 669-684.  doi: 10.1239/jap/1409932666.  Google Scholar

[25]

Y. Yang and K. C. Yuen, Finite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims, J. Math. Anal. Appl., 442 (2016), 600-626.  doi: 10.1016/j.jmaa.2016.04.068.  Google Scholar

[26]

K. C. YuenJ. Guo and X. Wu, On the first time of ruin in the bivariate compound Poisson model, Insurance Math. Econom., 38 (2006), 298-308.  doi: 10.1016/j.insmatheco.2005.08.011.  Google Scholar

show all references

References:
[1]

N. H. Bingham, C. M. Goldie and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987. Google Scholar

[2]

H. W. BlockT. H. Savits and M. Shaked, Some concepts of negative dependence, Ann. Probab., 10 (1982), 765-772.  doi: 10.1214/aop/1176993784.  Google Scholar

[3]

Y. Chen and K. W. Ng, The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims, Insurance Math. Econom., 40 (2007), 415-423.  doi: 10.1016/j.insmatheco.2006.06.004.  Google Scholar

[4]

Y. ChenL. Wang and Y. Wang, Uniform asymptotics for the finite-time ruin probabilities of two kinds of nonstandard bidimensional risk models, J. Math. Anal. Appl., 401 (2013), 114-129.  doi: 10.1016/j.jmaa.2012.11.046.  Google Scholar

[5]

Y. ChenK. C. Yuen and K. W. Ng, Asymptotics for ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims, Appl. Stochastic Models Bus. Ind., 27 (2011), 290-300.  doi: 10.1002/asmb.834.  Google Scholar

[6]

R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman & Hall/CRC, Boca Raton, FL, 2004.  Google Scholar

[7]

H. HultF. LindskogT. Mikosch and G. Samorodnitsky, Functional large deviations for multivariate regularly varying random walks, Ann. Appl. Probab., 15 (2005), 2651-2680.  doi: 10.1214/105051605000000502.  Google Scholar

[8]

T. JiangY. WangY. Chen and H. Xu, Uniform asymptotic estimate for finite-time ruin probabilities of a time-dependent bidimensional renewal model, Insurance Math. Econom., 64 (2015), 45-53.  doi: 10.1016/j.insmatheco.2015.04.006.  Google Scholar

[9]

K. Joag-Dev and F. Proschan, Negative association of random variables with application, Ann. Statist., 11 (1983), 286-295.  doi: 10.1214/aos/1176346079.  Google Scholar

[10]

V. Kalashnikov and R. Norberg, Power tailed ruin probabilities in the presence of risky investments, Stochastic Process. Appl, 98 (2002), 211-228.  doi: 10.1016/S0304-4149(01)00148-X.  Google Scholar

[11]

E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist., 37 (1966), 1137-1153.  doi: 10.1214/aoms/1177699260.  Google Scholar

[12]

J. Li, Asymptotics in a time-dependent renewal risk model with stochastic return, J. Math. Anal. Appl., 387 (2012), 1009-1023.  doi: 10.1016/j.jmaa.2011.10.012.  Google Scholar

[13]

J. LiZ. Liu and Q. Tang, On the ruin probabilities of a bidimensional perturbed risk model, Insurance Math. Econom., 41 (2007), 185-195.  doi: 10.1016/j.insmatheco.2006.10.012.  Google Scholar

[14]

J. Li and H. Yang, Asymptotic ruin probabilities for a bidimensional renewal risk model with constant interest rate and dependent claims, J. Math. Anal. Appl., 426 (2015), 247-266.  doi: 10.1016/j.jmaa.2015.01.047.  Google Scholar

[15]

X. LiuQ. Gao and Y. Wang, A note on a dependent risk model with constant interest rate, Statist. Probab. Lett., 82 (2012), 707-712.  doi: 10.1016/j.spl.2011.12.016.  Google Scholar

[16]

K. Maulik and S. Resnick, Characterizations and examples of hidden regular variation, Extremes, 7 (2004), 31-67.  doi: 10.1007/s10687-004-4728-4.  Google Scholar

[17]

J. Paulsen, Risk theory in a stochastic economic environmen, Stochastic Process. Appl., 46 (1993), 327-361.  doi: 10.1016/0304-4149(93)90010-2.  Google Scholar

[18]

J. Paulsen, On Cramér-like asymptotics for risk processes with stochastic return on investments, Ann. Appl. Probab., 12 (2002), 1247-1260.  doi: 10.1214/aoap/1037125862.  Google Scholar

[19]

J. Paulsen and H. K. Gjessing, Ruin theory with stochastic return on investments, Adv. Appl. Probab., 29 (1997), 965-985.  doi: 10.2307/1427849.  Google Scholar

[20]

Q. TangG. Wang and K. C. Yuen, Uniform tail asymptotics for the stochastic present value of aggregate claims in the renewal risk model, Insurance Math. Econom., 46 (2010), 362-370.  doi: 10.1016/j.insmatheco.2009.12.002.  Google Scholar

[21]

G. Wang and R. Wu, Distributions for the risk process with a stochastic return on investments, Stochastic Process. Appl., 95 (2001), 329-341.  doi: 10.1016/S0304-4149(01)00102-8.  Google Scholar

[22]

H. Yang and J. Li, Asymptotic finite-time ruin probability for a bidimensional renewal risk model with constant interest force and dependent subexponential claims, Insurance Math. Econom., 58 (2014), 185-192.  doi: 10.1016/j.insmatheco.2014.07.007.  Google Scholar

[23]

H. Yang and J. Li, Asymptotic ruin probabilities for a bidimensional renewal risk model, Stochastics, 89 (2017), 687-708.  doi: 10.1080/17442508.2016.1276909.  Google Scholar

[24]

Y. YangK. Wang and D. G. Konstantinides, Uniform asymptotics for discounted aggregate claims in dependent risk models, J. Appl. Probab., 51 (2014), 669-684.  doi: 10.1239/jap/1409932666.  Google Scholar

[25]

Y. Yang and K. C. Yuen, Finite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims, J. Math. Anal. Appl., 442 (2016), 600-626.  doi: 10.1016/j.jmaa.2016.04.068.  Google Scholar

[26]

K. C. YuenJ. Guo and X. Wu, On the first time of ruin in the bivariate compound Poisson model, Insurance Math. Econom., 38 (2006), 298-308.  doi: 10.1016/j.insmatheco.2005.08.011.  Google Scholar

[1]

Zengyun Wang, Jinde Cao, Zuowei Cai, Lihong Huang. Finite-time stability of impulsive differential inclusion: Applications to discontinuous impulsive neural networks. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2677-2692. doi: 10.3934/dcdsb.2020200

[2]

Guillermo Reyes, Juan-Luis Vázquez. Long time behavior for the inhomogeneous PME in a medium with slowly decaying density. Communications on Pure & Applied Analysis, 2009, 8 (2) : 493-508. doi: 10.3934/cpaa.2009.8.493

[3]

Paula A. González-Parra, Sunmi Lee, Leticia Velázquez, Carlos Castillo-Chavez. A note on the use of optimal control on a discrete time model of influenza dynamics. Mathematical Biosciences & Engineering, 2011, 8 (1) : 183-197. doi: 10.3934/mbe.2011.8.183

[4]

Linlin Li, Bedreddine Ainseba. Large-time behavior of matured population in an age-structured model. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2561-2580. doi: 10.3934/dcdsb.2020195

[5]

Jianping Gao, Shangjiang Guo, Wenxian Shen. Persistence and time periodic positive solutions of doubly nonlocal Fisher-KPP equations in time periodic and space heterogeneous media. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2645-2676. doi: 10.3934/dcdsb.2020199

[6]

Cécile Carrère, Grégoire Nadin. Influence of mutations in phenotypically-structured populations in time periodic environment. Discrete & Continuous Dynamical Systems - B, 2020, 25 (9) : 3609-3630. doi: 10.3934/dcdsb.2020075

[7]

Wei-Jian Bo, Guo Lin, Shigui Ruan. Traveling wave solutions for time periodic reaction-diffusion systems. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4329-4351. doi: 10.3934/dcds.2018189

[8]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[9]

Reza Lotfi, Yahia Zare Mehrjerdi, Mir Saman Pishvaee, Ahmad Sadeghieh, Gerhard-Wilhelm Weber. A robust optimization model for sustainable and resilient closed-loop supply chain network design considering conditional value at risk. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 221-253. doi: 10.3934/naco.2020023

[10]

Tomáš Roubíček. An energy-conserving time-discretisation scheme for poroelastic media with phase-field fracture emitting waves and heat. Discrete & Continuous Dynamical Systems - S, 2017, 10 (4) : 867-893. doi: 10.3934/dcdss.2017044

[11]

Xiaomao Deng, Xiao-Chuan Cai, Jun Zou. A parallel space-time domain decomposition method for unsteady source inversion problems. Inverse Problems & Imaging, 2015, 9 (4) : 1069-1091. doi: 10.3934/ipi.2015.9.1069

[12]

Min Li, Jiahua Zhang, Yifan Xu, Wei Wang. Effects of disruption risk on a supply chain with a risk-averse retailer. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021024

[13]

Braxton Osting, Jérôme Darbon, Stanley Osher. Statistical ranking using the $l^{1}$-norm on graphs. Inverse Problems & Imaging, 2013, 7 (3) : 907-926. doi: 10.3934/ipi.2013.7.907

[14]

Fritz Gesztesy, Helge Holden, Johanna Michor, Gerald Teschl. The algebro-geometric initial value problem for the Ablowitz-Ladik hierarchy. Discrete & Continuous Dynamical Systems - A, 2010, 26 (1) : 151-196. doi: 10.3934/dcds.2010.26.151

[15]

Xiaohong Li, Mingxin Sun, Zhaohua Gong, Enmin Feng. Multistage optimal control for microbial fed-batch fermentation process. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021040

[16]

Hailing Xuan, Xiaoliang Cheng. Numerical analysis and simulation of an adhesive contact problem with damage and long memory. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2781-2804. doi: 10.3934/dcdsb.2020205

[17]

Charlene Kalle, Niels Langeveld, Marta Maggioni, Sara Munday. Matching for a family of infinite measure continued fraction transformations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (11) : 6309-6330. doi: 10.3934/dcds.2020281

[18]

Seung-Yeal Ha, Myeongju Kang, Bora Moon. Collective behaviors of a Winfree ensemble on an infinite cylinder. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2749-2779. doi: 10.3934/dcdsb.2020204

[19]

Gaurav Nagpal, Udayan Chanda, Nitant Upasani. Inventory replenishment policies for two successive generations price-sensitive technology products. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021036

[20]

Arseny Egorov. Morse coding for a Fuchsian group of finite covolume. Journal of Modern Dynamics, 2009, 3 (4) : 637-646. doi: 10.3934/jmd.2009.3.637

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (352)
  • HTML views (1185)
  • Cited by (8)

Other articles
by authors

[Back to Top]